# SDR JIKA20191024101

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N244DH
- Make and model: Swrngn SA226AT
- Aircraft serial: AT618B
- Aircraft time: 28,402 hours, 22,227 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361600
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON CLIMB OUT FROM KDFW, LEFT HAND FIRE LIGHT STARTED TO FLICKER.  PILOT EXECUTED IN-FLIGHT FIRE MEMORIZED ITEMS AND PROMPTLY DECLARED AN EMERGENCY.  PILOT THEN CONSULTED THE QRH AND FOLLOWED UP WITH ALL RECOMMENDED CHECKLISTS AND RECEIVED RADAR VECTORS TO 36L AND LANDED AT KDFW WITHOUT FURTHER INCIDENT.

DFW MAINTENANCE TROUBLESHOOT FIRE DETECTION SYSTEM AND ENGINE COMPARTMENT, FOUND LOWER FIRE DETECT SENSOR FAULTY AND NO EVIDENCE OF AN ACTUAL FIRE.  REMOVED AND REPLACED FIRE DETECTOR.  PERFORMED FUNCTIONAL AND OPERATIONAL CHECK GOOD REFERENCE SA227 MM 26-10-10.
